| Model Number |
FX4008SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx4008swc was removed on (b)(6) 2020 due to loss of osseointegration 7 years and 7 months after implantation.The patient has no significant medical history.The doctor noted periodontal disease during explantation.The patient has recovered without complications.